Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffering from pancreatic duct infection, abdominal pain. Curable?

hi doctor,
My cousine is suffering from pancreatic duct ifection.He is 40 yrs old.he is getting fever along with abdominal pain.
we are consulting one doctor in my area .But it is not satisfactory to us.He is saying it will cure slowly.Present abdominal pain is not coming but every day he is getting fever.Present one injection is giving daily without any food.
Please let us know is it right way and can we continue
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HCM

The pancreatic duct infection should always be taken serious as it may proceed to pancreas and can pancreatitis which is an emergency condition and the patient can go into shock. It is recommended to take him to a good hospital and treat him under good supervision with all screens including pancreatic amylase and LFTs

Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor